# SDR ASAA2023100645967

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,004 hours, 14,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 239; (67184) CABIN FLOORBOARD - FWD CENTER, MID CABIN HAS SEVERAL SPOTS OF DELAMINATION. SEE YELLOW DOT STICKERS GROUNDED - YES. REMOVED, INSTALLED AND SEALED NEW FLOOR PANEL# 231KF IAW ASA AIRBUS AMM  53-00-00-400-801. T# T05867-140  04FEB24     PO# 1072761.1
